Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


mark
Jun 12, 2014

Hi I used to take steroids for 20 years been off year and half I am struggling to get hard I have no sex drive I've been to doc had all my blood works taken every thing came back fine my testosterone level is 16.8 I've seen a endocrinologist he said my pituitary gland is suppressed not working I'm at a loss end would trt help me I've also spoke to other clinic's they said that for my age they would put me on trt get my testosterone level higher I'm 39 been told that my body could have got used to high levels of testosterone really need help as it's really frustrating me thanks

Response from Mr. Vergel

Long term use of anabolic steroids can affect our hypothalamic-pituitary-testicular axis with the resulting low production of testosterone. Most long term anabolic users need to remain on testosterone replacement therapy.

You should ask to start treatment on a testosterone gel or injections to bring your testosterone back to normal. It is a therapy for life.

Some men require extra help for erections by using erectile dysfunction drugs with testosterone replacement.

You may want to read a few of these posts:

Most Important Testosterone, HCG, Anastrozole, Trimix, etc Fact Sheets on ExcelMale

Good luck and keep me posted.

Nelson



Previous
Complera
Next
alchohol

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement